Acute renal failure associated with intraperitoneal cisplatin chemotherapy with systemic thiosulfate protection in ovarian cancer patients.
Department of Obstetrics, Gynecology, and Oncology, Sheba Medical Center, Tel Hashomer, Israel.
- Published Article
European journal of gynaecological oncology
- Publication Date
Acute renal failure associated with intraperitoneal cisplatin chemotherapy occurred in 4 courses of treatment each given to one patient, and comprised 3.4% of the total number of intraperitoneal treatment courses. The 4 patients recovered completely, 2 of them after dialysis. Several possible reasons for this complication, which occurred in spite of thiosulphate systemic protection, are considered. Strict adherence to the treatment protocol is mandatory in order to avoid severe nephrotoxicity.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/07/2017 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/1915467